# SDR REXA2015103100996

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 3,853 hours, 2,625 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKS HEAVILY ON FIRST OFFICERS SEAT WHEN RAINING.  LUBRICATED CREW ESCAPE HATCH, COMPLIED WITH JC 900-12-830-101.  LEAK CHECKED GOOD.
